MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURN ARTICULAR INSERT BCS STD 5-6 RT13; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. JOURN ARTICULAR INSERT BCS STD 5-6 RT13; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Catalog Number 74023254
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/24/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision knee surgery was performed for unspecified reasons.
 
Event or Problem Description
It was reported the revision was performed due to dislocation.
 
Additional Manufacturer Narrative
Please review attached file for the investigation.(b)(4).

Brand Name
JOURN ARTICULAR INSERT BCS STD 5-6 RT13
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6578425
Report Number1020279-2017-00353
Device Sequence Number19058666
Product Code JWH
UDI-Device Identifier03596010555168
UDI-Public03596010555168
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2016
Device Catalogue Number74023254
Device Lot Number06CM00344
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2017
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by ManufacturerNot provided
04/24/2017
Initial Report FDA Received Date05/19/2017
Supplement Report FDA Received Date06/09/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;